# SDR QXEA200601218

- Difficulty date: May 8, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,787 hours, 28,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 9712234
- Condition: Inoperative
- Location: Emergency Light
- Part time: 13,924 hours, 19,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2207 FLIGHT ATTENDANT ADVISES THAT THE EXIT LIGHT ABOVE THE DOOR FLICKERS ON AND OFF ACCOMPANIED BY A POPPING SOUND.  MAINTENANCE REPLACED RELAY 3351-K2 (FOUND BROKEN WIRE ON K-2 RELAY).  REPLACED EMERGENCY BATTERIES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
